[ubuntu-studio-devel] Krita - Was: PR & Support: Where to fish for contributors?
public at sakrecoer.com
Thu Oct 29 15:31:30 UTC 2015
On 2015-10-29 15:54, Ralf Mardorf wrote:
> On Thu, 29 Oct 2015 15:15:13 +0100, set wrote:
>> As for the right amount of contrasts, choice of colors and taste of
>> mustache shape, I'd be glad to answer any question regarding how to
>> tune it according to personal taste using krita.
> A drawing purposed to be displayed by a MUA already should be optimized
> to the lowest common denominator :p.
The point was not to show a superbe piece of art to everyones amazement.
It was to show that krita works for what it is intended. However, i have
displayed it to the *Make Up Artist* i live with (she runs thunderbird
on her ubuntustudio), and it didn't get best marks, but was approved. :D
> The bottom of http://ardour.org/ is nearly unreadable on my CRT and the
> orange or what ever this colour of the text behind the ** should be on
> http://www.bandshed.net/AVLinux.html, is also nearly unreadable on the
hm... i can read it without any trouble... but i have no CRT.
> On my iPad using the dimmed brightness profile, the bottom of the Ardour
> homepage already is good readable, but the orange text of the AV Linux
> page depending to environment light still isn't a pleasure to read.
> The face of your drawing becomes good visible on the iPad too.
I have no CRT, so there is no way for me to verify. But then again i
also lack the need to make it compatible with lowest common denominator:
I draw for myself.
Have you tried calibrating your CRT with a calibrator?
> Replication always is an issue, drawings become ugly regarding average
> values for magazine printing, audio recordings become muddy when played
> on different gear.
That is why we have pantone and proofprinting! :)
Thanks for bringing it up. This is something that should be mentioned on
> Perhaps nearly nobody nowadays still uses CRTs and when they were used
> by most users, then a lot of people used much brightness and contrast
> optimised to the high brightness. When the monitors aged they were
> replaced by new monitors, when too much brightness causes headaches,
> pills helped. :D
Yeah, ever since i stopped using CRT.... well, i don't miss my CRT.... :)
More information about the ubuntu-studio-devel